MathSciNet Relay Station
MathSciNet bibliographic data
MR1413836 (98a:33004) 33D80 (81R50)
Noumi, Masatoshi Macdonald's symmetric polynomials as zonal spherical functions on some quantum homogeneous spaces. Adv. Math. 123 (1996), no. 1, 16–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement